# SDR UALA2008111706517

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,690 hours, 11,084 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EMERGENCY LIGHT STRIPS INOP ON LEFT AISLE IN THE VICINITY 1AB THRU 5AB.  SECURED CONNECTOR, TEST OK.
